urologist-icon
Kidney transplant
I'm a  kidney transplanted patient and  my weight is increasing day to day. I'm taking prednisolone 10 mg , cyclosporine and mycept. Please tell me how to reduce my weight.
65 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Prashant Dheerendra
General Physician 12 yrs exp Bangalore
Dear Sir, weight gain after kidney transplant because of improvement in appetite and steroid use to prevent rejection. Your nephrologist will have to decide if the weight gain is more than acceptable and take appropriate steps.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.